# SDR AALA202406197365

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 12,343 hours, 4,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS BATTERY PACK CAPACITY CHECK FAILED. REMOVED AND REPLACED BATTERY PACKS AT LOCATION ((M1673) (AALA202406197365)) AND ((M2816) (AALA202406193425)). OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
